EconPapers    
Economics at your fingertips  
 

Various Half-Eigenvalues of Scalar -Laplacian with Indefinite Integrable Weights

Wei Li and Ping Yan

Abstract and Applied Analysis, 2009, vol. 2009, 1-27

Abstract:

Consider the half-eigenvalue problem a.e. , where , , for , and and are indefinite integrable weights in the Lebesgue space . We characterize the spectra structure under periodic, antiperiodic, Dirichlet, and Neumann boundary conditions, respectively. Furthermore, all these half-eigenvalues are continuous in , where denotes the weak topology in space. The Dirichlet and the Neumann half-eigenvalues are continuously Fréchet differentiable in , where is the norm of .

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/109757.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/109757.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:109757

DOI: 10.1155/2009/109757

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:109757